# SDR 1UPA20220419035

- Difficulty date: April 19, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Make and model: Matrnt M2
- Aircraft serial: 0074
- Aircraft time: 14 hours, 183 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FAILURE DURING BATTERY INSTALLATION.
